Could too much vitamin b12 cause excess sweating?

Answer On One Hand: High Doses Have Side EffectsAccording to, high does of vitamin B12 supplements can produce symptoms like "skin rash, hot flushes and nausea." If you are taking suppl... Read More »

Top Q&A For: Could too much vitamin b12 cause excess sweating

Does blood pressure medicine cause excess sweating?

There are several classes of blood pressure medications and the most common side effects for all, are feeling faint or dizzy, fatigue and erectile dysfunction in men. For most people, blood pressur... Read More »

I have excess sweating help!?

Congratulations for using Drysol. It is the most effective prescription antiperspirant on the market. Unfortunately, there is really no other proven medication to help. Some have tried low dose ... Read More »

Does too much vitamin b cause hair loss?

On One Hand: No EvidenceThere is no medical evidence showing that overdose of any of the B complex vitamins will cause hair loss. There are several painful symptoms of vitamin B overdose detailed b... Read More »

Can excess caffeine cause dry hair?

On One Hand: Excess Caffeine Can Lead To Dry ScalpA 2007 study published by the National Institutes of Health stated that caffeine is a mild diuretic, meaning it causes the body to eliminate water ... Read More »